# SDR ASAA12511185

- Difficulty date: March 4, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 15,668 hours, 5,032 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Fan
- Part number: 024116
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN TEMP SENSOR FAN FAILED.  REMOVED AND REPLACED FWD CABIN TEMP SENSOR FAN PER AMM REF 21 61 11 000 801/21 61 11 000 801.  OP'S CHECKS GOOD.
